Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 


Homogeneous ideals associated to a smooth subvariety

Author: Yu-Han Liu
Journal: Proc. Amer. Math. Soc. 140 (2012), 2285-2291
MSC (2010): Primary 14C30
Published electronically: November 9, 2011
MathSciNet review: 2898692
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that a smooth subvariety $ Z$ on an odd-dimensional complex projective smooth variety $ X$ is determined by the sufficiently many Hodge conjectures it solves on hypersurfaces $ Y$ on $ X$ of high degrees containing $ Z$.

References [Enhancements On Off] (What's this?)

  • 1. Mark L. Green, The period map for hypersurface sections of high degree of an arbitrary variety, Compositio Math. 55 (1985), no. 2, 135–156. MR 795711
  • 2. Mark L. Green, Components of maximal dimension in the Noether-Lefschetz locus, J. Differential Geom. 29 (1989), no. 2, 295–302. MR 982176
  • 3. Mark L. Green, Infinitesimal methods in Hodge theory, Algebraic cycles and Hodge theory (Torino, 1993) Lecture Notes in Math., vol. 1594, Springer, Berlin, 1994, pp. 1–92. MR 1335239, 10.1007/978-3-540-49046-3_1
  • 4. Phillip Griffiths and Joe Harris, Infinitesimal variations of Hodge structure. II. An infinitesimal invariant of Hodge classes, Compositio Math. 50 (1983), no. 2-3, 207–265. MR 720289
  • 5. Robin Hartshorne, Algebraic geometry, Springer-Verlag, New York-Heidelberg, 1977. Graduate Texts in Mathematics, No. 52. MR 0463157
  • 6. Ania Otwinowska, Sur les lieux de Hodge des hypersurfaces, arXiv:math/0401092v1, 2004.
  • 7. Claire Voisin, Une précision concernant le théorème de Noether, Math. Ann. 280 (1988), no. 4, 605–611 (French). MR 939921, 10.1007/BF01450079
  • 8. Claire Voisin, Composantes de petite codimension du lieu de Noether-Lefschetz, Comment. Math. Helv. 64 (1989), no. 4, 515–526 (French). MR 1022994, 10.1007/BF02564692
  • 9. Claire Voisin, Hodge theory and complex algebraic geometry. II, Reprint of the 2003 English edition, Cambridge Studies in Advanced Mathematics, vol. 77, Cambridge University Press, Cambridge, 2007. Translated from the French by Leila Schneps. MR 2449178

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14C30

Retrieve articles in all journals with MSC (2010): 14C30

Additional Information

Yu-Han Liu
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544

Keywords: Noether-Lefschetz locus, algebraic cycle
Received by editor(s): November 9, 2010
Received by editor(s) in revised form: November 21, 2010, and February 23, 2011
Published electronically: November 9, 2011
Communicated by: Lev Borisov
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.